Couldn't find what you looking for?

TRY OUR SEARCH!

I had my period 3 weeks ago.the day I finished me and my partner had sex and.condom split so that friday I went to get the mornin after pill two days later I had really bad.cramping and start bleeding dark red blood and some biggish blood clots. Could I still be pregnant?

Loading...

Hello Tasha,

if you took morning after pill three 3 weeks ago, even few days later, and after your period, the chance is the harder bleeding you're experiencing now is cause by hormones from the morning after pill. This pill is basically a strong dose of hormones such as those found in birth control pills, and it’s common for it to have some effect on your period since they can really put the hormones out of the balance – that’s how they end pregnancy, obviously. It can cause earlier periods, spotting, heavier or delayed periods...

However, most morning after pills are effective if you take them from 12 to 72 hours after the unprotected intercourse. In that case, they are almost always effective in ending the pregnancy, so what you’re experiencing now is most likely your period.

Reply

Loading...